Channel 8

Upcoming Schedule

ChannelDateTimeTitleDuration
Channel 8Thu, Dec 87:00pmThu, Dec 8Tchaikovsky’s Sleeping Beauty50 minutes
Channel 8Thu, Dec 87:50pmThu, Dec 8Obsession Phones6 minutes
Channel 8Thu, Dec 87:56pmThu, Dec 8Everyone2 minutes
Channel 8Thu, Dec 88:00pmThu, Dec 8Roundtable Discussion: Indigenous People of Cambridge1 hour
Channel 8Thu, Dec 88:59pmThu, Dec 8Extinction Rebellion Demonstration in Boston12 minutes
Channel 8Thu, Dec 89:11pmThu, Dec 8Doc West Moves14 minutes
Channel 8Thu, Dec 89:25pmThu, Dec 8CCTV Pop up at Kendall Square!1 minute
Channel 8Thu, Dec 89:26pmThu, Dec 8Port Arts Festival 20222 minutes
Channel 8Thu, Dec 89:30pmThu, Dec 8Somos Tu Mundo: Chef Fernando Louzada y Ze Rui, July 21, 202130 minutes
Channel 8Thu, Dec 810:00pmThu, Dec 8Kirly-Sue's Plant-Based Show: Skewers, November 15, 202125 minutes
Channel 8Thu, Dec 810:30pmThu, Dec 8Cambridge Comedy Underground: Season 01 Ep 061 hour 23 minutes
Channel 8Fri, Dec 912:00amFri, Dec 9Story Club Boston: Ep 02, April 6, 20191 hour 38 minutes
Channel 8Fri, Dec 92:00amFri, Dec 9Remembering Brother Blue2 hours 43 minutes
Channel 8Fri, Dec 94:42amFri, Dec 9I'm Bad At This: Caffeine and Alcohol27 minutes
Channel 8Fri, Dec 95:09amFri, Dec 9I'm Bad At This: ENTERTAINMENT27 minutes
Channel 8Fri, Dec 95:36amFri, Dec 9I'm Bad At This: Sleep Exhaustion27 minutes
Channel 8Fri, Dec 96:03amFri, Dec 9I'm Bad At This: Performing (Part 2: Performing As Yourself)27 minutes
Channel 8Fri, Dec 96:30amFri, Dec 9I'm Bad At This: BOUNDARIES27 minutes
Channel 8Fri, Dec 97:00amFri, Dec 9Information Philosopher: Individuation and the Necessity of Identity1 hour
Channel 8Fri, Dec 98:00amFri, Dec 9Women Are Here Podcast: September 26, 202237 minutes
Channel 8Fri, Dec 98:30amFri, Dec 9Tony's Choice: Ceci And Friends, November 12, 202230 minutes
Channel 8Fri, Dec 99:00amFri, Dec 9Kirly-Sue's Plant-Based Show: Skewers, November 15, 202125 minutes
Channel 8Fri, Dec 99:30amFri, Dec 9White House Chronicle: November 14, 202229 minutes
Channel 8Fri, Dec 910:00amFri, Dec 9The Call: Happy Feast of Sacred Heart Celebrate a Beautiful Wedding Ariana and James, June 24, 20221 hour
Channel 8Fri, Dec 911:00amFri, Dec 9Cambridge Community Chorus: December 2017 Concert1 hour 51 minutes
Channel 8Fri, Dec 912:50pmFri, Dec 9PSA: MA Department of Public Health: Problem Gambling2 minutes
Channel 8Fri, Dec 912:54pmFri, Dec 9PSA: Massachusetts Dept. of Public Health: Vax Trust [ASL]3 minutes
Channel 8Fri, Dec 912:56pmFri, Dec 9PSA: Office of Economic Empowerment: How SoarMA can help your child attend college [Español]1 minute
Channel 8Fri, Dec 91:00pmFri, Dec 9All Things LGBTQ: Scott Bane, November 25, 202255 minutes
Channel 8Fri, Dec 92:00pmFri, Dec 9Brodian's Basement: Ep 55, July 15, 202259 minutes
Channel 8Fri, Dec 93:00pmFri, Dec 9Information Philosopher: Individuation and the Necessity of Identity1 hour
Channel 8Fri, Dec 94:00pmFri, Dec 9Sidewalks Entertainment: Marlee Matlin and Emilia Jones29 minutes
Channel 8Fri, Dec 94:30pmFri, Dec 9Puerto Rican Voices: Ep 11 Education27 minutes
Channel 8Fri, Dec 95:00pmFri, Dec 9THE Conversation: Ep 20, Juneteenth1 hour 17 minutes
Channel 8Fri, Dec 97:00pmFri, Dec 9Grumpy Old Men Cooking: Curry Chicken and Bacon Pecan Squares25 minutes
Channel 8Fri, Dec 97:30pmFri, Dec 9Cambridge Local First Community Conversation: with Katy Stanton from UMA, August 3, 202227 minutes
Channel 8Fri, Dec 98:00pmFri, Dec 9Community Youth Orchestras of Boston, Spring Concert 200957 minutes
Channel 8Fri, Dec 99:00pmFri, Dec 9New England Authors With Kameel Nasr: Ep 18 Eugene Soltes30 minutes
Channel 8Fri, Dec 99:30pmFri, Dec 9Reeling: The Movie Review Show: Ep 803, November 23, 202230 minutes
Channel 8Fri, Dec 910:00pmFri, Dec 9Greater Boston Paranormal TV: Ep 4, Mike Stevens, June 21, 202254 minutes
Channel 8Fri, Dec 911:00pmFri, Dec 9Community Youth Orchestra of Boston Winter Concert57 minutes
Channel 8Sat, Dec 1012:00amSat, Dec 10HoodX Television Network: December 202129 minutes
Channel 8Sat, Dec 101:00amSat, Dec 10Heavy Leather Topless Dance Party: Ep 3859 minutes
Channel 8Sat, Dec 102:30amSat, Dec 10Remembering Brother Blue2 hours 43 minutes
Channel 8Sat, Dec 105:30amSat, Dec 10Yoga for Seniors: Ep 01 with Barbara Scott1 hour
Channel 8Sat, Dec 106:30amSat, Dec 10Sidewalks Entertainment: Marlee Matlin and Emilia Jones29 minutes
Channel 8Sat, Dec 107:00amSat, Dec 10Information Philosopher: Individuation and the Necessity of Identity1 hour
Channel 8Sat, Dec 108:00amSat, Dec 10What's Cookin'?: MonaPyaz ka pakora30 minutes
Channel 8Sat, Dec 108:30amSat, Dec 10Going Postal: Stamps & History: Spellman Museum Tour13 minutes
Channel 8Sat, Dec 109:00amSat, Dec 10Bandwidth TV: (2010) Electric Mummy30 minutes
Channel 8Sat, Dec 109:30amSat, Dec 10What's New Massachusetts?: Boston Scifi Film Fest30 minutes
Channel 8Sat, Dec 1010:00amSat, Dec 10Dead Air Live: Christi Powell23 minutes
Channel 8Sat, Dec 1010:30amSat, Dec 10CONNECT: Addressing Loneliness in MA, Ep 6, September 202230 minutes
Channel 8Sat, Dec 1011:00amSat, Dec 10Kirly-Sue's Plant-Based Show: Skewers, November 15, 202125 minutes
Channel 8Sat, Dec 1011:30amSat, Dec 10Euro Indie Music Weekly Magazine: Ep 297, November 30, 202230 minutes
Channel 8Sat, Dec 1012:00pmSat, Dec 10Grumpy Old Men Cooking: Curry Chicken and Bacon Pecan Squares25 minutes
Channel 8Sat, Dec 1012:30pmSat, Dec 10Thomas Crane Public Library Presents: Victorian Flowers We Still Love, March 21, 202246 minutes
Channel 8Sat, Dec 102:00pmSat, Dec 10Telepathic Giraffe: Ep 7: Anniversary Special with Parvo, July 12, 20221 hour 15 minutes
Channel 8Sat, Dec 103:30pmSat, Dec 10Scholars Strategy Network: No Jargon Podcast: Ep 20230 minutes
Channel 8Sat, Dec 104:00pmSat, Dec 10Sarasa Chamber Music Ensemble Presents: "In Search of Beethoven”50 minutes
Channel 8Sat, Dec 104:50pmSat, Dec 10What's That About? Cambridge vs. Car-centricism6 minutes
Channel 8Sat, Dec 105:00pmSat, Dec 10Greater Boston Paranormal TV: Ep 4, Mike Stevens, June 21, 202254 minutes
Channel 8Sat, Dec 106:00pmSat, Dec 10 Country Music with Houston Bernard: May 9, 202230 minutes
Channel 8Sat, Dec 106:30pmSat, Dec 10At the Kennedy Center: Holiday Classics Sing-along29 minutes